MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7171Q/65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Death
Additional Manufacturer Narrative
This product is registered as a combination product.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2021-06504.Related manufacturer reference number: 2017865-2021-06507.It was reported that the patient passed away due to cardiorespiratory arrest from chronic heart failure and ischemic dysfunction.No further information was received.
 
Additional Manufacturer Narrative
A partial lead with the connector portion measuring 9.7 cm was returned for analysis.The damage found was sustained during the surgical procedure.The portion of the lead that was returned was otherwise normal.Without return of the entire lead, a complete analysis could not be performed.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11254853
Report Number2017865-2021-06505
Device Sequence Number14263287
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public05414734503297
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2020
Device Model Number7171Q/65
Device Catalogue Number7171Q-65
Device Lot NumberA000090813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPSE DR; TENDRIL STS; ELLIPSE DR; TENDRIL STS
Outcome Attributed to Adverse Event Death;
Patient Age80 YR
Patient Weight77